Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A linear integro-differential equation for viscoelastic rods and plates


Author: Kenneth B. Hannsgen
Journal: Quart. Appl. Math. 41 (1983), 75-83
MSC: Primary 45K05; Secondary 73F99
DOI: https://doi.org/10.1090/qam/700662
MathSciNet review: 700662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the resolvent kernel of a certain integrodifferential equation in Hilbert space is absolutely integrable on $ \left( {0,\infty } \right)$. The equation arises in the linear theory of isotropic viscoelastic rods and plates.


References [Enhancements On Off] (What's this?)

  • [1] D. R. Bland, The theory of linear viscoelasticity, Pergamon Press, New York, 1960 MR 0110314
  • [2] R. W. Carr and K. B. Hannsgen, A nonhomogeneous integrodifferential equation in Hilbert space, SIAM J. Math. Anal. 10, 961-984 (1979) MR 541094
  • [3] R. W. Carr and K. B. Hannsgen, Resolvent formulas for a Volterra equation in Hilbert space, SIAM J. Math. Anal., 13, 459-483 (1982). MR 653467
  • [4] K. B. Hannsgen, Indirect abelian theorems and a linear Volterra equation, Trans. Amer. Math. Soc. 142, 539-555 (1969) MR 0246058
  • [5] K. B. Hannsgen, Uniform L$ ^{1}$ behavior for an integrodifferential equation with parameter, SIAM J. Math. Anal. 8, 626-639 (1977) MR 0463848
  • [6] J. A. Nohel and D. F. Shea, Frequency domain methods for Volterra equations, Advances in Math. 22, 278-304 (1976) MR 0500024
  • [7] A. C. Pipkin, Lectures on viscoelasticity theory, Springer-Verlag, Heidelberg, 1972
  • [8] D. F. Shea and S. Wainger, Variants of the Wiener-Lévy theorem, with applications to stability problems for some Volterra integral equations, Amer. J. Math. 97, 312-343 (1975) MR 0372521

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45K05, 73F99

Retrieve articles in all journals with MSC: 45K05, 73F99


Additional Information

DOI: https://doi.org/10.1090/qam/700662
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society